# SDR CA040406003

- Difficulty date: April 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,986 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Edp
- Component: Pump
- Component part number: RG9080J7AM
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE ENGINE INSPECTION THE NR 1 ENGINE COWL WAS REMOVED TO FACILITATE THE INSPECTION ON THE ENGINE.   WHEN THE COWL WAS REMOVED IT WAS NOTED THERE WAS A LARGE BLUE STAIN ON THE BOTTOM OF THE COWL, JUST BELOW THE ENGINE DRIVEN FUEL PUMP. THIS FUEL PUMP IS OF THE NEW STYLE INSTALLED TO ELIMINATE THE REPETITIVE INSPECTION ON AD 2003-14-03.
